Advertisement

Spacelike Zero Mean Curvature Surfaces in \({\mathbb {L}}^{4}\)

  • Seher Kaya
  • Rafael LópezEmail author
Article
  • 13 Downloads

Abstract

We present new explicit parametrizations of spacelike zero mean curvature surfaces in four-dimensional Lorentz–Minkowski space \({\mathbb {L}}^{4}\). The surfaces are the solutions of the Björling problem whose core curve is a circle and a helix and the tangent planes are expressed in terms of trigonometric functions.

Keywords

Maximal surface Weierstrass representation Björling problem 

Mathematics Subject Classfication

53A10 53C44 53C21 53C42 

Notes

References

  1. 1.
    Alías, L.J., Chaves, R.M.B., Mira, P.: Björling problem for maximal surfaces in Lorentz–Minkowski space. Math. Proc. Camb. Philos. Soc. 1(34), 289–316 (2003)CrossRefzbMATHGoogle Scholar
  2. 2.
    Alías, L.J., Mira, P.: A Schwarz-type formula for minimal surfaces in Euclidean space \(R^n\). C. R. Acad. Sci. Paris Ser. I 334, 389–394 (2002)CrossRefzbMATHGoogle Scholar
  3. 3.
    Alías, L.J., Palmer, B.: Curvature properties of zero mean curvature surfaces in four-dimensional Lorentzian space forms. Math. Proc. Camb. Philos. Soc. 124, 315–327 (1998)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Asperti, A.C., Vilhena, J.A.M.: Björling problem for spacelike, zero mean curvature surfaces in \({\mathbb{L}}^{4}\). J. Geom. Phys. 56, 196–213 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Barros, M., Ferrández, A., Lucas, P., Meroño, M.: General helices in the 3-dimensional Lorentzian space forms. Rocky Mt. J. Math. 31, 373–388 (2001)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Dierkes, U., Hildebrant, S., Küster, A., Wohlrab, O.: Minimal Surfaces I, Comprehensive Studies in Mathematics, vol. 295. Springer, Berlin (1992)Google Scholar
  7. 7.
    Dussan, M.P., Franco Filho, A.P., Magid, M.: The Björling problem for timelike minimal surfaces in \(R_1^4\). Ann. Mat. Pura Appl. 196, 1231–1249 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Lee, H.: Minimal surfaces in \({\mathbb{R}}^4\) foliated by conic sections and parabolic rotations of holomorphic null curves in \({\mathbb{C}}^4\). arXiv:1702.06047 [math.DG]
  9. 9.
    Liu, H.: Weierstrass type representation for marginally trapped surfaces in Minkowski 4-space. Math. Phys. Anal. Geom. 16, 171–178 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    López, F.J., López, R., Souam, R.: Maximal surfaces of Riemann type in Lorentz–Minkowski space \(L^3\). Mich. Math. J. 47, 469–497 (2000)CrossRefzbMATHGoogle Scholar
  11. 11.
    López, R., Kaya, S.: New examples of maximal surfaces in Lorentz–Minkowski space. Kyushu J. Math. 71, 311–327 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    López, R., Weber, M.: Explicit Björling surfaces with prescribed geometry. Mich. Math. J. 67, 561–584 (2018)CrossRefzbMATHGoogle Scholar
  13. 13.
    Ma, X., Wang, C., Wang, P.: Global geometry and topology of spacelike stationary surfaces in the 4-dimensional Lorentz-space. Adv. Math. 249, 311–347 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Meeks III, W.H., Weber, M.: Bending the helicoid. Math. Ann. 339, 783–798 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Mira, P.: Complete minimal Möbius strips in \({\mathbb{R}}^n\) and the Björling problem. J. Geom. Phys. 56, 1506–1515 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Nitsche, J.C.C.: Lectures on Minimal Surfaces, vol. 1. Cambridge University Press, Cambridge (1989)zbMATHGoogle Scholar
  17. 17.
    Schwarz, H.A.: Gesammelte Mathmatische Abhandlungen. Springer, Berlin (1890)CrossRefGoogle Scholar

Copyright information

© Malaysian Mathematical Sciences Society and Penerbit Universiti Sains Malaysia 2019

Authors and Affiliations

  1. 1.Department of MathematicsAnkara UniversityAnkaraTurkey
  2. 2.Departamento de Geometría y Topología, Instituto de Matemáticas (IEMath-GR)Universidad de GranadaGranadaSpain

Personalised recommendations